American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 67 found      Go to page: 1 2 3

[31] Jon F. Carlson, Zongzhu Lin and Daniel K. Nakano. Support varieties for modules over Chevalley groups and classical Lie algebras. Trans. Amer. Math. Soc. 360 (2008) 1879-1906. MR 2366967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Iain Gordon and Dmitriy Rumynin. Subregular representations of $\mathfrak{sl}_n$ and simple singularities of type $A_{n-1}$. II. Represent. Theory 8 (2004) 328-345. MR 2077485.
Abstract, references, and article information   
View Article: PDF

[35] Rolf Farnsteiner. Varieties of tori and Cartan subalgebras of restricted Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 4181-4236. MR 2058843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Pham Anh Minh and Peter Symonds. Cohomology and finite subgroups of profinite groups. Proc. Amer. Math. Soc. 132 (2004) 1581-1588. MR 2051117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Felix Leinen and Orazio Puglisi. Serial subalgebras of finitary Lie algebras. Proc. Amer. Math. Soc. 129 (2001) 45-51. MR 1694350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] William Browder and Jonathan Pakianathan. Cohomology of uniformly powerful $p$-groups. Trans. Amer. Math. Soc. 352 (2000) 2659-2688. MR 1661313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jens Carsten Jantzen. Subregular nilpotent representations of Lie algebras in prime characteristic. Represent. Theory 3 (1999) 153-222. MR 1703320.
Abstract, references, and article information   
View Article: PDF

[42] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Support varieties for infinitesimal group schemes . J. Amer. Math. Soc. 10 (1997) 729-759. MR 1443547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Infinitesimal 1-parameter subgroups and cohomology . J. Amer. Math. Soc. 10 (1997) 693-728. MR 1443546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Daniel K. Nakano. A bound on the complexity for $G\sb rT$ modules . Proc. Amer. Math. Soc. 123 (1995) 335-341. MR 1242099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alexander Premet. An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics . Trans. Amer. Math. Soc. 347 (1995) 2961-2988. MR 1290730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Georgia Benkart, J. Marshall Osborn and Helmut Strade. Contributions to the classification of simple modular Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 227-252. MR 1129435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Karl M. Peters and Zhiyong Shi. A construction of modular representations of classical Lie algebras . Proc. Amer. Math. Soc. 122 (1994) 399-407. MR 1233981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Paul Zusmanovich. Central extensions of current algebras . Trans. Amer. Math. Soc. 334 (1992) 143-152. MR 1069751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Daniel K. Nakano. Projective modules over Lie algebras of Cartan type. Memoirs of the AMS 98 (1992) MR 1108120.
Book volume table of contents   

[51] Randall R. Holmes. Simple restricted modules for the restricted contact Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 329-337. MR 1112492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] William C. Waterhouse. Automorphisms and twisted forms of generalized Witt Lie algebras . Trans. Amer. Math. Soc. 327 (1991) 185-200. MR 1038018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Olivier Mathieu. Bicontinuity of the Dixmier map . J. Amer. Math. Soc. 4 (1991) 837-863. MR 1115787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Helmut Strade. Lie algebra representations of dimension $. Trans. Amer. Math. Soc. 319 (1990) 689-709. MR 961597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Georgia Benkart and J. Marshall Osborn. Simple Lie algebras of characteristic $p$ with dependent roots . Trans. Amer. Math. Soc. 318 (1990) 783-807. MR 955488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Gordon Brown. A class of simple Lie algebras of characteristic three . Proc. Amer. Math. Soc. 107 (1989) 901-905. MR 993742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] V. R. Varea. Existence of ad-nilpotent elements and simple Lie algebras with subalgebras of codimension one . Proc. Amer. Math. Soc. 104 (1988) 363-368. MR 962799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Eric M. Friedlander and Brian J. Parshall. Representations of mod $p$ Lie algebras. Bull. Amer. Math. Soc. 17 (1987) 129-132. MR 888888.
Abstract, references, and article information   
View Article: PDF

[59] David J. Winter. The structure of cyclic Lie algebras . Proc. Amer. Math. Soc. 100 (1987) 213-219. MR 884453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Rolf Farnsteiner. The associative forms of the graded Cartan type Lie algebras . Trans. Amer. Math. Soc. 295 (1986) 417-427. MR 831207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 67 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia